MathSciNet Relay Station
MathSciNet bibliographic data
MR1015683 20D10 (20D25)
Mukherjee, N. P.; Bhattacharya, Prabir On theta pairs for a maximal subgroup. Proc. Amer. Math. Soc. 109 (1990), no. 3, 589–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement